Open Access
Math. Model. Nat. Phenom.
Volume 17, 2022
Article Number 2
Number of page(s) 10
Published online 03 February 2022
  1. C.L. Chen and S.Y. Lou, CTE solvability and exact solution to the Broer-Kaup system. Chin. Phys. Lett. 30 (2013) 110202. [CrossRef] [Google Scholar]
  2. X.P. Cheng, S.Y. Lou, C.L. Chen and X.Y. Tang, Interactions between solitons and other nonlinear Schrödinger waves. Phys. Rev. E 89 (2014) 1–14. [Google Scholar]
  3. W.G. Cheng, B. Li and Y. Chen, Nonlocal symmetry and exact solutions of the (2+1)-dimensional breaking soliton equation. Commun. Nonlinear Sci. Numer. Simulat. 29 (2015) 198–207. [CrossRef] [Google Scholar]
  4. C.S. Gardner, J.M. Greene, M.D. Kruskal and R.M. Miura, Method for solving the Korteweg-de Vries equation. Phys. Rev. Lett. 19 (1967) 1095–1097. [CrossRef] [Google Scholar]
  5. G.A. Guthrie, More non-local symmetries of the KdV equation. J. Phys. A: Math. Gen. 26 (1993) L905–L908. [CrossRef] [Google Scholar]
  6. R. Hirota, The Direct Method in Soliton Theory. Cambridge University Press, Cambridge (2004). [CrossRef] [Google Scholar]
  7. X.R. Hu and Y. Chen, Nonlocal symmetries, consistent Riccati expansion integrability, and their applications of the (2+1)-dimensional Broer-Kaup-Kupershmidt system. Chin. Phys. B 24 (2015) 090203. [CrossRef] [Google Scholar]
  8. H.C. Hu, X. Hu and B.F. Feng, Nonlocal symmetry and consistent tanh expansion method for the coupled integrable dispersionless equation. Z. Naturforsch. A 71 (2016) 235–240. [CrossRef] [Google Scholar]
  9. X.R. Hu, S.Y. Lou and Y. Chen, Explicit solutions from eigenfunction symmetry of the Korteweg-de Vries equation. Phys. Rev. E 85 (2012) 056607. [CrossRef] [PubMed] [Google Scholar]
  10. Y.Y. Li and H.C. Hu, Nonlocal symmetries and interaction solutions of the Benjamin-Ono equation. Appl. Math. Lett. 75 (2018) 18–23. [CrossRef] [MathSciNet] [Google Scholar]
  11. S.Y. Lou, Residual symmetries and Bäcklund transformations. Preprint arXiv:1308.1140v1 [nlin.SI] (2013). [Google Scholar]
  12. S.Y. Lou, Consistent Riccati expansion for integrable systems. Stud. Appl. Math. 134 (2015) 372–402. [CrossRef] [MathSciNet] [Google Scholar]
  13. S.Y. Lou, X.R. Hu and Y. Chen, Nonlocal symmetries related to Bäcklund transformation and their applications. J. Phys. A: Math. Theor. 45 (2012) 155209. [CrossRef] [Google Scholar]
  14. V.B. Matveev, and M.A. Salle, Darboux Transformations and Solitons, Springer-Verlin, Berlin (1991). [CrossRef] [Google Scholar]
  15. P.J. Olver, J. Sanders and J.P. Wang, Ghost symmetries. J. Nonlinear Math. Phys. 20 (2002) 164–172. [CrossRef] [MathSciNet] [Google Scholar]
  16. B. Ren, Interaction solutions for mKP equation with nonlocal symmetry reductions and CTE method. Phys. Scr. 90 (2015) 065206. [CrossRef] [Google Scholar]
  17. B. Ren, Symmetry reduction related with nonlocal symmetry for Gardner equation. Commun. Nonlinear Sci. Numer. Simulat. 42 (2017) 456–463. [CrossRef] [Google Scholar]
  18. B. Ren, W.X. Ma and J. Yu, Characteristics and interactions of solitary and lump waves of a (2 + 1)-dimensional coupled nonlinear partial differential equation. Nonlinear Dyn. 96 (2019) 717–727. [CrossRef] [Google Scholar]
  19. B. Ren, J. Lin and Z.M. Lou, Consistent Riccati expansion and rational solutions of the Drinfel’d-Sokolov-Wilson equation. Appl. Math. Lett. 105 (2020) 106326. [CrossRef] [MathSciNet] [Google Scholar]
  20. B. Ren, X.P. Cheng and J. Lin, The (2+1)-dimensional Konopelchenko-Dubrovsky equation: nonlocal symmetries and interaction solutions. Nonlinear Dyn. 86 (2016) 1855–1862. [CrossRef] [Google Scholar]
  21. C. Rogers and W.K. Schief, Bäcklund and Darboux Transformation, Geometry and Modern Applications in Soliton Theory, Cambridge University Press, Cambridge (2002). [Google Scholar]
  22. X.Y. Tang, S.Y. Lou and Y. Zhang, Localized excitations in (2+1)-dimensional systems. Phys. Rev. E 66 (2002) 046601. [CrossRef] [MathSciNet] [Google Scholar]
  23. Y.H. Wang, CTE method to the interaction solutions of Boussinesq-Burgers equations. Appl. Math. Lett. 38 (2014) 100–105. [CrossRef] [MathSciNet] [Google Scholar]
  24. Y.H. Wang and H. Wang, Symmetry analysis and CTE solvability for the (2+1)-dimensional Boiti-Leon-Pempinelli equation. Phys. Scr. 89 (2014) 125203. [CrossRef] [Google Scholar]
  25. A.M. Wazwaz and L. Kaur, New integrable Boussinesq equations of distinct dimensions with diverse variety of soliton solutions. Nonlinear Dyn. 97 (2019) 83–94. [CrossRef] [Google Scholar]
  26. J. Weiss, M. Tabor and G. Carnevale, The Painlevé property for partial differential equations. J. Math. Phys. 24 (1983) 522–526. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.